# SDR MWEA97760

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2440 · External Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED IN CAB ON GROUND AT MKE, NO PAX ON BOARD.  MTC FOUND EXTERNAL PWR CB POPPED W/GROUND BLWRS SHUT DOWN AND ACM CONTINUING TO OPERATE AND OVER TEMPING THE DUST CAUSING SMOKE IN CAB RESET BREAKERS WITH NO FURTHER FAULTS.
